PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 29 | 1 | 91-106
Tytuł artykułu

Weak solutions of stochastic differential inclusions and their compactness

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we consider weak solutions to stochastic inclusions driven by a semimartingale and a martingale problem formulated for such inclusions. Using this we analyze compactness of the set of solutions. The paper extends some earlier results known for stochastic differential inclusions driven by a diffusion process.
Twórcy
  • Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, Prof. Z. Szafrana 4a, 65-516 Zielona Góra, Poland
Bibliografia
  • [1] N.U. Ahmed, Nonlinear stochastic differential inclusions on Banach space, Stoch. Anal. Appl. 12 (1) (1994), 1-10.
  • [2] N.U. Ahmed, Impulsive perturbation of C₀ semigroups and stochastic evolution inclusions, Discuss. Math. DICO 22 (1) (2002), 125-149.
  • [3] N.U. Ahmed, Optimal relaxed controls for nonlinear infinite dimensional stochastic differential inclusions, Optimal Control of Differential Equations, M. Dekker Lect. Notes. 160 (1994), 1-19.
  • [4] N.U. Ahmed, Optimal relaxed controls for infinite dimensional stochastic systems of Zakai type, SIAM J. Contr. Optim. 34 (5) (1996), 1592-1615.
  • [5] P. Billingsley, Convergence of Probability Measures, Wiley, New York, 1968.
  • [6] S. Hu and N. Papageorgiou, Handbook of Multivalued Analysis, Vol. 1, Theory, Kluwer, Boston, 1997.
  • [7] J. Jacod, Weak and strong solutions of stochastic differential equations, Stochastics 3 (1980), 171-191.
  • [8] J. Jacod, A.N. Shiryaev, Limit Theorems for Stochastic Processes. Springer, New York, 1987.
  • [9] M. Kisielewicz, M. Michta, J. Motyl, Set-valued approach to stochastic control. Parts I, II, Dynamic. Syst. Appl. 12 (3&4) (2003), 405-466.
  • [10] M. Kisielewicz, Quasi-retractive representation of solution set to stochastic inclusions, J. Appl. Math. Stochastic Anal. 10 (3) (1997), 227-238.
  • [11] M. Kisielewicz, Set-valued stochastic integrals and stochastic inclusions, Stoch. Anal. Appl. 15 (5) (1997), 783-800.
  • [12] M. Kisielewicz, Stochastic differential inclusions, Discuss. Math. Differential Incl. 17 (1-2) (1997), 51-65.
  • [13] M. Kisielewicz, Weak compactness of solution sets to stochastic differential inclusions with convex right-hand side, Topol. Meth. Nonlin. Anal. 18 (2003), 149-169.
  • [14] M. Kisielewicz, Weak compactness of solution sets to stochastic differential inclusions with non-convex right-hand sides, Stoch. Anal. Appl. 23 (5) (2005), 871-901.
  • [15] M. Kisielewicz, Stochastic differential inclusions and diffusion processes, J. Math. Anal. Appl. 334 (2) (2007), 1039-1054.
  • [16] A.A. Levakov, Stochastic differential inclusions, J. Differ. Eq. 2 (33) (2003), 212-221.
  • [17] M. Michta, On weak solutions to stochastic differential inclusions driven by semimartingales, Stoch. Anal. Appl. 22 (5) (2004), 1341-1361.
  • [18] M. Michta, Optimal solutions to stochastic differential inclusions, Applicationes Math. 29 (4) (2002), 387-398.
  • [19] M. Michta and J. Motyl, High order stochastic inclusions and their applications, Stoch. Anal. Appl. 23 (2005), 401-420.
  • [20] J. Motyl, Stochastic functional inclusion driven by semimartingale, Stoch. Anal. Appl. 16 (3) (1998), 517-532.
  • [21] J. Motyl, Existence of solutions of set-valued Itô equation, Bull. Acad. Pol. Sci. 46 (1998), 419-430.
  • [22] P. Protter, Stochastic Integration and Differential Equations: A New Approach, Springer, New York, 1990.
  • [23] L. Słomiński, Stability of stochastic differential equations driven by general semimartingales, Dissertationes Math. 349 (1996), 1-109.
  • [24] C. Stricker, Loi de semimartingales et critéres de compacité, Sem. de Probab. XIX Lecture Notes in Math. 1123 (1985), Springer Berlin.
  • [25] D. Stroock and S.R. Varadhan, Multidimensional Diffusion Processes, Springer, 1975.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1106
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.